advertisement
Question
Posted by: Nads | 2005/12/15

Contraceptives & Pregnancy

I've been on the pill for 7 years. I were first on Triphasal then Melodene and then to Minulette. I'm very happy with Minulette, but sometimes I don't get my period and my doc told me that it could happen when on the pill. But last month my pharmacy didn't have stock of my pill (Minulette) and gave me Melodene as they told me its the same strength just different supplier. When started with the Melodene pack I had a little spotting, but I still didn't get my period on this pill. Now this month I'm back on my regular pill Minulette. What I want to know is if there might be something wrong not getting my period even changing from pill. Can I be pregnant as I do get sexual active with my partner. And are there chances of being infertile. Please help...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are not having a period on a regular basis, it may be that the Pil has thinned out the womb lining too much. You may need a higher dose Pill. You should always check a pregnancy test if you have missed a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement